Subscribe Now Subscribe Today
Science Alert
 
    Publisher: Academic Journals Inc., USA
   
  Trends in Applied Sciences Research is a peer-reviewed scientific journal dedicated to publish cutting edge research in the broad field of applied sciences. Scope of the journal includes: Biology, chemistry, physics, environmental sciences, business and economics, finance, mathematics and statistics, geology, engineering, computer science, social sciences, natural and technological sciences, linguistics, medicine, architecture, industrial and all other applied and theoretical sciences food science and agricultural engineering.

Trends in Applied Sciences Research now accepting new submissions. Submit your best paper via online submission system.
  Editor-in-Chief:  Hossam El Din Mohammad Sallam
 
 
Anil Kumar, D.V.S.R., J. Venkateswara Rao and E.S.R. Ravi Kumar, 2011. Jordan decomposition and its uniqueness of signed lattice measure. Int. J. Contemp. Math. Sci., 6: 431-438.
Direct Link  |  
Anil Kumar, D.V.S.R., J. Venkateswara Rao and J. Pramada, 2011. Construction of gamma lattice. Int. J. Applied Math., 205: 314-323.
Anil Kumar, D.V.S.R., J. Venkateswara Rao and J. Pramada, 2011. Radon-nikodym theorem and its uniqueness of signed lattice measure. Int. J. Math. Comput., 12: 19-27.
Direct Link  |  
Anil Kumar, D.V.S.R., J.V. Rao and E.S.R.R. Kumar, 2011. Charecterization of class of measurable borel lattices. Int. J. Contemp. Math. Sci., 6: 439-446.
Direct Link  |  
Anil Kumar, D.V.S.R., J.V. Rao and J. Pramada, 2011. Lattice boolean valued measurable functions. Int. J. Applied Math. Stat., Vol. 23. .
Direct Link  |  
Anil Kumar, D.V.S.R., J.V. Rao, P.V.S. Anand and T.N. Rao, 2012. Lebesgue decomposition and its uniqueness of a signed lattice measure. Asian J. Algebra, 5: 34-43.
CrossRef  |  Direct Link  |  
Chandrasekhara Rao, K., J. Venkateswara Rao and P. Koteswara Rao, 2007. Pre A*-algebras. J. Inst. Mathe. Comput. Sci. Math. Ser., 20: 157-164.
Koteswara Rao, P. and J. Venkateswara Rao, 2003. Boolean algebras and A-algebras. J. Pure Math., 20: 33-38.
Koteswara Rao, P. and J. Venkateswara Rao, 2004. Prime ideals and congruences in A*-algebras. Southeast Asian Bull. Math., 28: 1099-1119.
Direct Link  |  
Koteswara Rao, P. and J. Venkateswara Rao, 2005. A Cayley theorem for A-Algebras. Sectunia Matematica, S1, F1, pp: 1-6..
Koteswara Rao, P. and J. Venkateswara Rao, 2008. A-modules and If-then-else algebras over A-algebras. Int. J. Comput. Math. Appl., 2: 103-108.
Kumar, E.S.R.R., J.V. Rao and V.S. Kumar, 2011. Characterization of distributive and standard ideals in semilattices. Momona Ethiopian J. Sci., 3: 20-36.
Pramada, J., J. Venkateswara Rao and D.V.S.R. Anil Kumar, 2011. Characterization of class of super lattice measurable sets. J. Applied Sci., 11: 3525-3529.
CrossRef  |  Direct Link  |  
Pramada, J., J. Venkateswara Rao and D.V.S.R. Anil Kumar, 2012. Characterization of boolean valued star and mega lattice functions. Asian J. Algebra, 5: 1-10.
CrossRef  |  Direct Link  |  
Pramada, J., J. Venkateswara Rao and D.V.S.R. Anil Kumar, 2012. Characterization of class of positive lattice measurable sets and positive lattice measurable functions. Asian J. Applied Sci., 5 : 43-51.
CrossRef  |  Direct Link  |  
Pramada, J., J. Venkateswara Rao and D.V.S.R. Anil Kumar, 2012. Characterization of complex integrable lattice functions and μ-free lattices. Asian J. Math. Stat., 5: 1-20.
CrossRef  |  Direct Link  |  
Praroopa, Y. and J.V. Rao, 2011. Lattice in Pre A*-algebra. Asian J. Algebra, 4: 1-11.
CrossRef  |  Direct Link  |  
Rao, J.V. and E.S.R.R. Kumar, 2010. Weakly distributive and sectionally *semilattice. Asian J. Algebra, 3: 36-42.
CrossRef  |  Direct Link  |  
Rao, J.V. and Y. Praroopa, 2011. Logic circuits and gates in pre A*-algebra. Asian J. Applied Sci., 4: 89-96.
CrossRef  |  Direct Link  |  
Satyanarayana, A. and J.V. Rao, 2010. Pre A*-algebra with order relation. Int. J. Contempor. Math. Sci., 5: 1759-1769.
Direct Link  |  
Satyanarayana, A. and J.V. Rao, 2010. Products and co-products in the category of pre A*-algebras. Int. J. Computat. Applied Math., 5: 423-435.
Direct Link  |  
Satyanarayana, A. and J.V. Rao, 2011. Representation of pre A-algebras by sections of sheaves. Int. J. Computat. Cognit., 9: 40-44.
Direct Link  |  
Satyanarayana, A., J. Venkateswara Rao and U. Suryakumar, 2011. Prime and maximal ideals of pre A*-algebra. Trends Applied Sci. Res., 6: 108-120.
CrossRef  |  Direct Link  |  
Satyanarayana, A., J. Venkateswara Rao, K. Srinivasa Rao and U.S. Kumar, 2010. Some structural compatibilities of pre A-algebra. Afr. J. Math. Comput. Sci. Res., 3: 54-59.
Direct Link  |  
Satyanarayana, A., J.V. Rao, U. Suryakumar and P.N. Kumar, 2012. Boolean centre of Pre A*-Algebra. Asian J. Mathemat.Statist., 5: 150-157.
CrossRef  |  Direct Link  |  
Venkateswara Rao, J. and A. Satyanarayana, 2010. Semilattice structure on pre A*-algebras. Asian J. Sci. Res., 3: 249-257.
CrossRef  |  Direct Link  |  
Venkateswara Rao, J. and E.S.R. Ravi Kumar, 2010. Characterization of supermodular semilattices. Southeast Asian Bull. Math., 34: 1-6.
Venkateswara Rao, J. and E.S.R. Ravi-Kumar, 2010. Characterization of standard and distributive ideals in semilattice. Southeast Asian Bull. Math. China, 34: 177-180.
Venkateswara Rao, J. and K. Srinivasa Rao, 2009. Pre A*-algebra as a poset. Afr. J. Math. Comput. Sci. Res., 2: 73-80.
Direct Link  |  
Venkateswara Rao, J. and M. Srinivasa Reddy, 2010. Discrete Mathematics. Laxmi Publications Pvt. Ltd., New Delhi.
Venkateswara Rao, J. and P. Koteswara Rao, 2005. Products and coproducts in the category of A-algebras. Acta Ciencia Indica, 31: 93-100.
Venkateswara Rao, J. and P. Koteswara Rao, 2005. Some categorical equivalences of A-algebras. Acta Ciencia Indica, 31: 55-58.
Venkateswara Rao, J. and P. Koteswara Rao, 2006. Boolean algebras and pre A-algebras. Acta Ciencia Indica, 32: 71-76.
Venkateswara Rao, J. and P. Koteswara Rao, 2010. Subdirect representations in A*-Algebras. Asian J. Math. Stat., 3: 249-253.
CrossRef  |  Direct Link  |  
Venkateswara Rao, J. and R.V.N. Sinivasa Rao, 2012. A unique approach on upper bounds for the chromatic number of total graphs. Asian J. Applied Sci., 5: 240-246.
CrossRef  |  Direct Link  |  
Venkateswara Rao, J. and S. Satyanarayana, 2009. On planar coloured graphs. Int. J. Comput. Math. Ideas, 1: 6-8.
Venkateswara Rao, J., K. Srinivasa Rao, T. Nageswara Rao and R.V.N. Srinivasa Rao, 2009. Exploring pre A-algebras as a new paradigm. Int. J. Syst. Cybernet. Inform., 1: 14-19.